# SDR DALA2019070604051

- Difficulty date: July 5, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CRACKED INTERCOSTAL ON STA Y=184 BTW BEAM 4 AND 5 AT PASSENGER DOOR FWD ENTRANCE. INTERCOSTAL ON STA Y=184 BTW BEAM 4 AND 5 WAS REPLACED PER DWG 9955763 REVISION M, SRM 51-41-02- 0G AND 51-41-05-0G. (LP1156196)
